JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 67
An Explicit Mertens' Type Inequality for Arithmetic Progressions

    Authors: Olivier Bordellès,  
    Keywords: Mertens' formula, Arithmetic progressions, Mean values of Dirichlet $L-$functions.  
    Date Received: 27/09/04  
    Date Accepted: 04/05/05  
    Subject Codes:

11N13, 11M20

    Editors: Jozsef Sandor,  

We give an explicit Mertens type formula for primes in arithmetic
progressions using mean values of Dirichlet L-functions at s=1.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login